We extend to the higher dimension results about minimal connections and optimal lifting of maps of bounded variation with values into S^1. Namely, we first outline the link between lifting and connections of maps in BV(B^n,S^1). We then write in an explicit way the energy of the optimal lifting of BV-maps. Finally, we show that the minimal connection can be seen as the distance from gradient maps.

BV-maps with values into S^1: graphs, minimal connections and optimal lifting / Mucci, Domenico. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - 20:5(2008), pp. 859-880. [10.1515/FORUM.2008.041]

BV-maps with values into S^1: graphs, minimal connections and optimal lifting

MUCCI, Domenico
2008

Abstract

We extend to the higher dimension results about minimal connections and optimal lifting of maps of bounded variation with values into S^1. Namely, we first outline the link between lifting and connections of maps in BV(B^n,S^1). We then write in an explicit way the energy of the optimal lifting of BV-maps. Finally, we show that the minimal connection can be seen as the distance from gradient maps.
BV-maps with values into S^1: graphs, minimal connections and optimal lifting / Mucci, Domenico. - In: FORUM MATHEMATICUM. - ISSN 0933-7741. - 20:5(2008), pp. 859-880. [10.1515/FORUM.2008.041]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/1873674
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact